Lyrica Side Effects Lawsuit


Lyrica Side Effects Lawsuit.

With all the known, serious reactions and side effects of Lyrica, and the big bold warning label saying, “Do NOT drink alcohol when using this medication,” how responsible is it for a licensed medical doctor to prescribe it to a patient who he knows has a serious drinking problem?  A patient who died after taking one dose of Lyrica and washing it down with a half bottle of booze.   This doctor admitted put into public record that the patient died of “alcoholism.”

Regardless of Lyrica’s many known dire side effects, what business does a doctor who prescribes it to an alcoholic have keeping his medical license or continuing to “treat” other patients who may end up just as dead?  Is this doctor a self-appointed Angel of Death?  Who is he to decide to mete out his own judgment and brand of justice, while rationalizing his actions by telling himself he was serving the greater good?  Hell, maybe he even thought the patient would heed his warning about drinking this time, even though he never had before.

While Lyrica may be at fault for intentionally misleading doctors and patients, as cited in the Lawsuit link above, in my view, the blame falls squarely on the shoulders of the doctor who was licensed after taking the Hippocratic Oath.

“First do no harm” my ass.

Advertisements

4 Comments

    1. I’m so sorry this happened to you as well. I wish there were something that could be done to hold Lyrica and/or doctors who prescribe it irresponsibly. Not just Lyrica, but so many medicines. Every one of these things advertised on TV have 80% of the ad filled with legalese saying, “Side effects could be death, but pay us an exorbitant amount of money to take it because it MAY help with another problem.”

  1. lyrica is a dangerous side effect drug…there needs to be a lawsuit against this drug manuf. its side effects are far more serious than most drugs..i started on it for nerve pn, and fibromyalgia. within a few days, my hands began a pain beyond what screaming could calm. pain burning like hands on fire from finger tips past wrist, pain so severe i thought i lost my hands.stopped it immed. still too late . pain continued, then very swollen hands daily, progressed to stiffness like atrophy. then couldnt hold things ,no strength,each month, symptoms worse. xray, even palms swelling.after EMG test, shows carpal tunnel in both suddenly (mind you i dont work nor type often even on computer no fbk social or answering each email) then more pain cant touch thumb. did MRI hands showing edema, carpal in both ,tendinitis,nerve compressed. swelling tissues. hands became totally numb when touching holding on to anything. 5 months later going to do surgery on both hands to correct problems . this should not happen but shows how serious this drug’s side effect is. this is only a few days of using Lyrica. i also have the jerking sometimes or startled easily. nerve damage.

    1. Although I’m not a doctor, I do think pharmaceutical companies need to be held responsible for the unintended consequences patients experience when using their drugs, particularly when those companies are found to have hidden very important information, namely the dangers of the drug that the company knows about and deliberately lie to the public, the FDA, what have you.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s